MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. NORMOFLO® FLUID WARMING DEVICE, IRRIGATING SYSTEM; WARMER, THERMAL, INFUSION FLUID

SMITHS MEDICAL ASD, INC. NORMOFLO® FLUID WARMING DEVICE, IRRIGATING SYSTEM; WARMER, THERMAL, INFUSION FLUID
Catalog Number H-1129
Medical Device Problem Codes No Audible Alarm (1019); Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
Information was received that a smiths medical irrigation fast flow fluid warmer level 1 device had no flow, and no alarm failure.
 
Additional Manufacturer Narrative
One fluid warmer was returned for evaluation.Upon powering on the device, it was not heating, and no water was flowing.A crack in the return tube was noted, but no residual fluid damage was found on pcb components.Installed known good pcb and powered on the device.The device powered as intended.The customer complaint has been confirmed.While no definitive root cause to the reported issue could be determined, this investigation revealed no intrinsic evidence to suggest a root cause related to manufacturing.

Brand Name
NORMOFLO® FLUID WARMING DEVICE, IRRIGATING SYSTEM
Common Device Name
WARMER, THERMAL, INFUSION FLUID
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key8278526
Report Number3012307300-2019-00417
Device Sequence Number11105232
Product Code LGZ
UDI-Device Identifier50695085812904
UDI-Public50695085812904
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue NumberH-1129
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/23/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/04/2019
Supplement Date Received by Manufacturer03/11/2019
Initial Report FDA Received Date01/25/2019
Supplement Report FDA Received Date04/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1